hi i took levonorgestrel 48 hrs after my contact (aug 27). I took 4 tablets then another 4 for the next 12 hrs.I had my period in Aug 11 but sometimes I go early or late by days. This sept 8, I wasnt sure if I had a period or withdrawal bleeding but I decided to start diane 35 since it says that I should start it on my period..My "mens" was over 2 days ago but I started feeling abdominal cramps this midnight. I have dysmenorrhea problems when I have my period and when I started using diane since aug 8 there was only mild abdominal pain for a day then it went off. I am scared if the pain I am feeling now is due to implantation or is it because the bleeding I had was not my period but only withdrawal or could be implantation bleeding?
- Levonorgestrel Information for Consumers
- Levonorgestrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levonorgestrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 1 answer
Posted 24 Aug 2015 • 0 answers
Posted 12 Sep 2016 • 0 answers
Posted 6 Nov 2016 • 0 answers
Posted 13 Dec 2016 • 1 answer